# SDR 103106N128CS1

- Difficulty date: October 28, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N128CS
- Make and model: Cessna 525
- Aircraft serial: 5250361
- Aircraft time: 4,750 hours, 4,108 cycles
- Engine: Wilint FJ44
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: H

## Discrepancy

AFTER LOWERING LANDING GEAR, THE ANTI-SKID AND BRAKE PRESSURE WARNING LIGHTS ILLUMINATED AND THE BRAKE SYSTEM CIRCUIT BREAKER POPPED.  THE CHECKLIST WAS RUN AND THE CIRCUIT BREAKER FAILED TO RESET.  THE CREW DECLARED AN EMERGENCY, THE AIRCRAFT LANDED AND STOPPED USING EMERGENCY PNEUMATIC BRAKES.  THE AIRCRAFT WAS TOWED OFF THE RUNWAY AND IS CURRENTLY BEING WORKED BY LOCAL MAINTENANCE PERSONNEL. TROUBLSHOOT TO A FRAILED ANTI-SKID CONTROL BOX.  INSTALLED SERVICEABLE BOX, PERFORMED ALL REQUIRED CHECKS, NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
